On the problem of isometry of a hypersurface preserving mean curvature


Bagdatli H., Soyucok Z.

PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES, vol.117, no.1, pp.49-59, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 117 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1007/s12044-007-0004-2
  • Title of Journal : PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES-MATHEMATICAL SCIENCES
  • Page Numbers: pp.49-59

Abstract

The problem of determining the Bonnet hypersurfaces in Rn+1, for n > 1, is Studied here. These hypersurfaces are by definition those that can be isometrically mapped to another hypersurface or to itself (as locus) by at least one nontrivial isometry preserving the mean curvature.